Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Irritation on lips, gums, mouth sores. On bactrim for infection. History of acne. Treatment?

Hi, I have a problem with my mouth being irritated by almost every thing that I eat, especially my lip and gum area. Also my lip have begun to turn black on the inside. I have been on bactrim for about 2 months for a re occuring bacterial infection . the problem began after about 2 weeks of being on bactrim. I stopped takind the Bactrim about 8 days ago but there is still no relief from the mouth soreness. I can tCan this be the results of the medication. I have had the acne for several years. stand to brush my teeth because it hurts too bad. Also I have a problem with severe acne on my breast and lower abdomen.
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  247
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear user..,
Thanks for choosing HCM..,
Yes it could be Sulpha reaction...,
It will come to normal within few days..,
So don't worry..,
Use...Cap Cobadex forte daily for 20 days...,
Tab Riboflavin 3 times daily for 20 days..,
Hexidine mouth wash daily 3 times...,
Take plenty of green leafy vegetables and fruits..,
Answered: Sat, 21 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor